# SDR CALA2013090290899

- Difficulty date: August 10, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,833 hours, 23,241 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT INTEGRATED DRIVE GENERATOR SYSTEM FAILED.   R & R INTEGRATED DRIVE GENERATOR IAW AMM, OPERATIONS CHECKED GOOD
